# SDR SWIA200413824

- Difficulty date: September 18, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 5,445 hours, 4,226 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TEST NR 2 FOR CARGO OVERHEAT CONTINUALLY INDICATED A (OVERHEAT) FIRE.  NO (OVERHEAT) FIRE WAS OBSERVED AND NO SMOKE.  REMOVED AND REPLACED NR 2 CARGO SMOKE DETECTOR IAW MM 26-15-01.  OPERATIONAL CHECK GOOD.  P/N 473597-19, S/N OFF 1839.
